Alert archive / Maine / Gale Warnings in 2016
Gale Warning 8, NWS Gray, ME
NWS Gray, ME issued this gale warning at Feb 2, 2016, 2:55 AM EST. It took effect at Feb 3, 2016, 10:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2016, 2:55 AM EST (07:55 UTC)
- In effect from
- Feb 3, 2016, 10:00 AM EST
- Expired
- Feb 4, 2016, 3:06 AM EST
- In force
- 17 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
085 WHUS71 KGYX 020755 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 255 AM EST TUE FEB 2 2016 ANZ150>154-022200- /O.UPG.KGYX.GL.A.0001.160203T1500Z-160204T0900Z/ /O.NEW.KGYX.GL.W.0008.160203T1500Z-160204T0800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 255 AM EST TUE FEB 2 2016 ...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 3 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 45 KT OVER THE OUTER WATERS WEDNESDAY AND CONTINUING WEDNESDAY NIGHT. * SEAS...BUILDING TO 8 TO 14 FEET. OVER THE BAYS...SEAS BUILDING TO AS HIGH AS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
804 WHUS71 KGYX 022022 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 322 PM EST TUE FEB 2 2016 ANZ150>154-031245- /O.CON.KGYX.GL.W.0008.160203T1500Z-160204T0800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 322 PM EST TUE FEB 2 2016 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
371 WHUS71 KGYX 030736 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 236 AM EST WED FEB 3 2016 ANZ150>154-032145- /O.CON.KGYX.GL.W.0008.160203T1500Z-160204T0800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 236 AM EST WED FEB 3 2016 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM EST THURSDAY... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...9 TO 14 FEET...EXCEPT 3 TO 7 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
365 WHUS71 KGYX 031934 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 234 PM EST WED FEB 3 2016 ANZ150>154-040800- /O.CON.KGYX.GL.W.0008.000000T0000Z-160204T0800Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 234 PM EST WED FEB 3 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS...SOUTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...10 TO 15 FEET ON THE OUTER WATERS...4 TO 7 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
632 WHUS71 KGYX 040806 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 306 AM EST THU FEB 4 2016 ANZ150>154-050000- /O.CAN.KGYX.GL.W.0008.000000T0000Z-160204T0800Z/ /O.NEW.KGYX.SC.Y.0017.160204T0806Z-160205T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 306 AM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 2, 1:00 AM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 2, 1:00 AM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
100 AM EST TUE FEB 2 2016
.SYNOPSIS...
A SERIES OF COLD FRONTS WILL CROSS THE AREA THROUGH EARLY EVENING
INTRODUCING SLIGHTLY COOLER AIR TO THE REGION FOR TONIGHT AND
TUESDAY. A RIDGE OF HIGH PRESSURE WILL CREST ACROSS THE REGION ON
TUESDAY BRINGING DRY AND MILD CONDITIONS. A LOW PRESSURE SYSTEM
WILL PASS WELL WEST OF NEW ENGLAND TUESDAY NIGHT AND WEDNESDAY.
THIS WILL BRING RAIN WEDNESDAY...POSSIBLY STARTING AS MIXED
PRECIPITATION ACROSS THE INTERIOR. A COLD FRONT WILL CROSS THE
AREA WEDNESDAY NIGHT BRINGING COOLER BUT FAIR WEATHER FOR THE
REMAINDER OF THE WORK WEEK. A COASTAL SYSTEM MAY PASS OFFSHORE
OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATE...
HAVE UPDATED GRIDS BASED ON CURRENT CONDITIONS. TEMPERATURES STILL
RUNNING WELL ABOVE NORMAL FOR THIS TIME OF THE YEAR. CLEARING WILL
CONTINUE AS HIGH PRESSURE BUILDS OVER THE REGION.
PREV DISC...
945PM UPDATE: SKIES HAVE BECOME MOSTLY CLEAR EXCEPT FOR SOME HIGH
CLOUDS REMAINING OVER SOUTHERN AND COASTAL AREAS...THESE CLOUDS
WILL EXIT OVER THE NEXT FEW HOURS. WINDS HAVE BECOME LIGHT AND
SHOULD GO NEAR CALM AFTER MIDNIGHT AS HIGH PRESSURE BUILDS OVER
THE AREA. TEMPS CONTINUE TO FALL AS CAA CONTINUES ALONG WITH SOME
HELP FROM RADIATIONAL COOLING WHERE CLEAR SKIES AND LIGHT WINDS
HAVE DEVELOPED. MADE SOME MINOR TWEAKS TO TEMPS BASED ON LATEST
OBS.
715 PM UPDATE: NO CHANGES NEEDED AT THIS TIME OTHER THAN JUST SOME MINOR
TWEAKS TO TEMPS. MID/HI CLOUDS EXPECTED TO EXIT THE COAST OVER THE
NEXT SEVERAL HOURS WITH SKIES TO BECOME CLEAR BY LATER THIS
EVENING. WINDS GRADUALLY DIMINISHING AS HIGH PRESSURE BUILDING
INTO AREA.
PREVIOUS DISCUSSION:
AT 19Z...A 985 MILLIBAR LOW WAS VICINITY OF THE GASPE PENINSULA.
A SERIES OF TRAILING COLD FRONTS WILL CROSS OUR AREA THROUGH
EVENING. THE GUSTY SOUTHWEST FLOW AHEAD OF THE FIRST FRONT ALLOWED
TEMPERATURES TO RISE TO A GOOD 25 DEGREES ABOVE AVERAGE FOR THE
DATE. COOLER AIR GRADUALLY FILTERS IN BEHIND THE SYSTEM TONIGHT
WITH A FEW UPSLOPE FLURRIES POSSIBLE ACROSS THE HIGHER TERRAIN.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
THE PRESSURE GRADIENT WILL RELAX WITH LIGHT WINDS ON TUESDAY AS
HIGH PRESSURE CRESTS ACROSS THE FORECAST AREA. IT SHOULD BE A
MOSTLY SUNNY DAY. ALTHOUGH WE'LL BE NOTICEABLY COOLER THEN
TODAY...IT'LL STILL BE MILD BY EARLY FEBRUARY STANDARDS WITH
READINGS A GOOD 5 TO 10 DEGREES ABOVE AVERAGE FOR THE DATE. THE
HIGH SLIDES OFFSHORE TUESDAY EVENING WITH WARM AIR ADVECTION
CLOUDS ARRIVING OVERNIGHT AHEAD OF OUR NEXT STORM SYSTEM. SOME
LIGHT PRECIPITATION COULD REACH THE FORECAST AREA TOWARDS DAWN ON
WEDNESDAY. INITIALLY...THE COLUMN SHOULD BE COLD ENOUGH TO SUPPORT
A BIT OF SLEET OR SNOW...WITH SOME LIGHT RAIN/PATCHY FREEZING
RAIN POSSIBLE OVER SOUTHERN AND COASTAL SECTIONS DEPENDING ON
BOUNDARY LAYER TEMPERATURES.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MAIN FOCUS OF THE EXTENDED IS ON THE LOW PRES FORECAST TO CUT THRU
THE GREAT LAKES EARLY IN THE PERIOD.
HIGH PRES RETREATING FROM QUEBEC WILL PROVIDE COLD AIR DAMMING AT
THE ONSET OF PRECIP. STRONG WAA ALOFT WILL WARM TEMPS ABOVE
FREEZING FAIRLY QUICKLY...ESPECIALLY CT RIVER VALLEY...SRN
NH...AND COASTAL WRN ME. SFC TEMPS WILL TAKE LONGER TO WARM...BUT
ANTECEDENT AIR MASS IS RATHER MILD TO BEGIN WITH FOR EARLY FEB.
STILL EXPECT SOME LIGHT MIXED PRECIP TO START...BUT SHORT LIVED
OUTSIDE OF INTERIOR WRN ME AND EXTREME ERN NH. FORECAST SOUNDINGS
ALSO SHOW WARMTH ALOFT BEING MOSTLY ELEVATED TO BEGIN WITH...WHICH
COULD LEAN TOWARDS PL MORE THAN FZRA. WILL SEE SOME LIGHT
ACCUMULATIONS IN THE MTNS AS WELL...AROUND 2 TO 4 INCHES BEFORE
CHANGE OVER. OTHERWISE...STRONG LOW LEVEL JET AND PWAT VALUES
AROUND 1 INCH WILL SUPPORT BRIEFLY HEAVY RA AT TIMES THRU WED
EVENING.
WENT COLDER THAN GUIDANCE ON TEMPS FOR THE DAY...AS STRONG COLD
AIR DAMMING SIGNAL IS IN PLACE. COULD SEE MUCH OF THE DAY BEING A
VERY COLD RA...AS TEMPS HOVER IN THE MID 30S AWAY FROM THE COAST.
ANOTHER ISSUE IS AMOUNT OF LOW LEVEL JET THAT CAN MIX DOWN TO THE
SFC. STRONG INVERSION IS IN PLACE OVER THE FORECAST AREA WED AND
WED NIGHT...BUT 60 KT WINDS ARE FORECAST AT AROUND 1000 FT. COULD
SEE A WIND ADVISORY EVENTUALLY...BUT HAVING A HARD TIME SEEING
MUCH MORE THAN 40 OR 45 KT GUSTS AT PEAK...AND THAT MAY EVEN NEED
AN ASSIST FROM PRECIP MIXING DOWN HIGHER MOMENTUM AIR. IF LOW
LEVEL JET DEVELOPS CLOSER TO THE BOUNDARY LAYER...OR MIXING DEPTHS
INCREASE A LITTLE THIS COULD CHANGE HOWEVER. SO WILL MENTION IT IN
THE HWO FOR NOW.
DRY SLOT MOVES OVERHEAD WED NIGHT...AND FOG/DRIZZLE POSSIBLE AS
STEADY PRECIP MOVES NEWD. AS S/WV TROF SHEARS OUT TO THE NE AS
WELL...FNT WILL TEND TO HANG UP ALONG THE EAST COAST. THIS COULD
KEEP CLOUDS ALONG COASTAL ZONES...BUT PRECIP SHOULD STAY OUT TO
SEA.
INTO THE WEEKEND WE KEEP OUR MOSTLY ZONAL FLOW...AND WILL WATCH
FOR A REINFORCING COLD FNT SOMETIME SUN. AT THIS TIME THE FORECAST
IS FOR A MOSTLY DRY FROPA...WITH UPSLOPE SN SHOWERS IN THE MTNS.
MODELS BEGIN TO TREND TOWARDS MORE AMPLIFIED FLOW PATTERN STARTING
NEXT WEEK.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TUESDAY NIGHT/...VFR EXPECTED. W WIND MAY
GUST UP TO 25 KT THRU 22Z. MVFR CONDS PSBL AFT 09Z WED IN
DEVELOPING -SN/SLEET/-FZRA/-RA.
LONG TERM...FOCUS FOR IFR WILL REVOLVE AROUND WED AND WED
NIGHT...AS WAA PRECIP MOVES THRU THE REGION. ANY THREAT FOR
FREEZING OR FROZEN PRECIP LOOKS TO BE WELL INLAND AND N.
CONFIDENCE IS LOW THAT ANY TERMINAL SEES MUCH OF
EITHER...INCLUDING HIE WHICH SHOULD WARM QUICKLY IN DOWNSLOPE
FLOW. HOWEVER...IFR CONDITIONS IN BRIEFLY HEAVY RNFL ARE LIKELY AT
ALL TERMINALS...AND LLWS WILL BE A THREAT WITH STRONG JET MOVING
OVERHEAD. SFC WIND GUSTS IN EXCESS OF 30 KTS ARE POSSIBLE AT THE
COAST AS WELL. WED NIGHT...DRY SLOT MOVES OVERHEAD AND STEADY
PRECIP COMES TO AN END...BUT FG AND DZ MAY DEVELOP...EXTENDING IFR
CONDITIONS INTO THU MORNING. VFR DEVELOPS THU INTO THE END OF THE
WORK WEEK.
&&
.MARINE...
SHORT TERM /THROUGH TUESDAY NIGHT/...
715 PM UPDATE: OFFSHORE WINDS QUICKLY KNOCKING DOWN SEAS AND WINDS
AT ALL CMANS AND BUOYS BELOW SCA CRITERIA SO HAVE DROPPED THE NEAR
AND OFFSHORE SCA'S AT THIS TIME. NW WINDS WILL CONTINUE TO
DIMINISH AS HIGH PRESSURE BUILDS ACROSS THE WATERS THE REST OF
NIGHT.
PREVIOUS DISCUSSION:
GUSTY WESTERLY WINDS CONTINUE TONIGHT BEHIND THE COLD FRONTS
BEFORE DIMINISHING. I EXTENDED THE SCA THROUGH LATE EVENING FOR
CASCO BAY. ELSEWHERE...I EXPECT SMALL CRAFT CONDS TO LINGER
THROUGH LATE TONIGHT BEFORE ENDING. QUIET TUESDAY AND TUESDAY
NIGHT UNDER CRESTING SURFACE HIGH. WINDS AND SEAS BUILD BY DAWN
WEDNESDAY AHEAD OF NEXT STORM SYSTEM AND COULD REACH SCA THRESHOLD
BY THE END OF THE PERIOD.
LONG TERM...LOW PRES HEADING THRU THE GREAT LAKES WILL DRIVE A
STRONG SLY LOW LEVEL JET ACROSS THE WATERS WED AND WED NIGHT.
INVERSION ALOFT SHOULD KEEP THE BULK OF THE WIND FROM REACHING THE
SFC...BUT GALES ARE LIKELY. GALE WATCH IN EFFECT FOR WED AND WED
NIGHT AS A RESULT. AT THIS TIME THERE IS A LOW PROBABILITY FOR A
FEW GUSTS TO NEAR STORM FORCE ON THE OUTER WATERS. WINDS AND SEAS
GRADUALLY DIMINISH INTO THE WEEKEND...BEFORE A REINFORCING COLD
FNT BRINGS ANOTHER ROUND OF SCA CONDITIONS TO THE WATERS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT
FOR ANZ150>154.
&&Hazardous weather outlook, Feb 1, 3:39 PM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 339 PM EST MON FEB 1 2016 MEZ007>009-012>014-018>028-NHZ001>015-022045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 339 PM EST MON FEB 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG LOW PRESSURE IS FORECAST TO MOVE THROUGH THE GREAT LAKES ON WEDNESDAY...BRINGING WIDESPREAD PRECIPITATION TO OUR AREA THROUGH WEDNESDAY NIGHT. EARLY WEDNESDAY...TEMPERATURES MAY BE BELOW FREEZING LONG ENOUGH TO SEE A BRIEF PERIOD OF FREEZING RAIN OR SLEET ACROSS PARTS OF THE CONNECTICUT RIVER VALLEY...SOUTHERN NEW HAMPSHIRE...AND NEAR COASTAL WESTERN MAINE. ACROSS THE INTERIOR LIGHT SNOW ACCUMULATIONS ARE POSSIBLE BEFORE A CHANGE OVER. STRONG WINDS ALOFT MAY ALSO MIX DOWN TO THE SURFACE LATE WEDNESDAY INTO WEDNESDAY NIGHT. NEAR THE COAST WINDS MAY GUST AS HIGH AT 40 OR 45 MPH. CONFIDENCE IS LOW...BUT THERE IS SOME POTENTIAL FOR HIGHER GUSTS IF LOW PRESSURE TRACKS CLOSER OR STRONGER BY WEDNESDAY. EVENTUALLY BY WEDNESDAY AFTERNOON PRECIPITATION IS EXPECTED TO BE ALL RAIN...AND MAY BE BRIEFLY HEAVY AT TIMES.THIS WILL LEAD TO RISES ON AREA RIVERS. WHILE WIDESPREAD RIVER FLOODING IS NOT EXPECTED...THERE COULD BE SOME MINOR FLOODING ON A FEW RIVERS ICE IS ACTIVE AND COULD LEAD TO ICE JAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-022045- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 339 PM EST MON FEB 1 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 3:26 PM EST | Winter Weather Advisory | GYX | Franklin, Oxford, Somerset | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.